Excess Porteous, coherent Porteous, and the hyperelliptic locus in ̄ 𝔐3
Source: Michigan Math. J.
Volume 61, Issue 2
Secondary Subjects: 55
Full-text: Access denied (no subscription
We're sorry, but we are unable to provide
you with the full text of this article because we are not able to identify
you as a subscriber.
If you have a personal subscription to
this journal, then please login. If you are already logged in, then you
may need to update your profile to register your subscription. Read more about accessing full-text
Links and Identifiers
Permanent link to this document: http://projecteuclid.org/euclid.mmj/1339011531
Digital Object Identifier: doi:10.1307/mmj/1339011531
Mathematical Reviews number (MathSciNet): MR2944484
S. Diaz, Porteous's formula for maps between coherent sheaves, Michigan Math. J. 52 (2004), 507–514.
W. Fulton, Intersection theory, Ergeb. Math. Grenzgeb. (3), 2, Springer-Verlag, Berlin, 1984.
Mathematical Reviews (MathSciNet): MR732620
J. Harris and I. Morrison, Moduli of curves, Grad. Texts in Math., 187, Springer-Verlag, New York, 1998.
R. Hartshorne, Algebraic geometry, Grad. Texts in Math., 52, Springer-Verlag, New York, 1977.
Mathematical Reviews (MathSciNet): MR463157